# SDR HALA2022102100002

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 31,451 hours, 73,517 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PER LINE MX MANGEMENT PILOT / CREW REPORT DIRTY SOCK SMELL FROM A/C SYS FOUND OIL LEAKING IN APU. REMOVED AND REPLACED APU PER TASK CARD 717-49-HWI-04-01, OPS CHECK GOOD.
